Side Effects Of Giving Excessive Doses Of Paracetamol In Infants 5 Months?

Illustration of Side Effects Of Giving Excessive Doses Of Paracetamol In Infants 5 Months?
Illustration: Side Effects Of Giving Excessive Doses Of Paracetamol In Infants 5 Months? static.independent.co.uk

Afternoon doctor, my child had a fever and then was given a midwife some drugs including paracetamol drop, because I was also in a state of illness so that my mother gave the drug to a child who was obviously paracetamol who should have been given 0.5 ml even given 2.5 ml by the mother, after giving the medicine to 7 times I just found out that the mother gave me the wrong dose, my child was 5 months old, based on the characteristics of overdose my child did not experience 1 pn, but more children and not yet defecated in 4hrs, exclusive breastfeeding, how about according to the doctor?

1 Answer:

Hello, thanks for asking ...

Based on research, paracetamol drug overdose said if:

Once administered, the dose of paracetamol given> 200mg per kilogram of body weight Repeated administration with a drug dose> 100mg per kilgram of body weight per day With the signs of an overdose:

In the first 24 hours generally do not show typical symptoms, can be in the form of vomiting or appear to sweat a lot. Stomach feels hard. , often sleepy or do not want to get up at all) and bleeding To ensure the state of the child's mother, whether overdosed or not recommended to take him to the emergency room hospital. Because recognizing the symptoms of a disease or condition in a baby is quite difficult, even though it looks like there are no symptoms, you should still be taken to the doctor, in this case to the hospital. When in the hospital, explain in detail how many times the drug has been given, how many mL are given per administration, and also take the paracetamol drops that are given to be shown to the doctor to help calculate how many milligrams of drugs have been entered. The doctor will do several blood tests to help determine whether an overdose occurs or not.

For now, stop administering paracetamol and immediately take your child to the emergency room. Also pay attention to whether there are signs such as decreased consciousness, a hard palpable stomach, and signs of bleeding (bleeding gums, red spots appearing on the skin, nosebleeds, bloody vomiting, or black bowel like asphalt).

I hope this helps.

: by

Related Question

Hiccups In The Fetus During Pregnancy 29 Weeks?

Hiccups In The Fetus During Pregnancy 29 Weeks?

(1 year ago)

good night, i am 29 weeks pregnant. The fetus is always hiccuping every day. As far as I know hiccups are a form of breathing exercises for him at birth later, the diaphragm muscle...

How To Cure Stomach Acid?

How To Cure Stomach Acid?

(1 year ago)

assalamualaikum introduce, my name is Syam, 26 years old, want to ask how to cure stomach acid, it’s better to use medicine or herbs...

Abdominal Pain To The Middle Of The Chest After Eating A Lot When Breaking The Fast?

Abdominal Pain To The Middle Of The Chest After Eating A Lot When Breaking The Fast?

(11 months ago)

last night I had a bukber event, I drank 2 glasses of iced tea and ate a lot, when I returned home I ate porridge again. When I wake up at night, my stomach hurts a lot and my ches...

Leave a Reply

Your email address will not be published. Required fields are marked *